# SDR AALA972192

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AA
- Make and model: Boeing 727223
- Aircraft serial: 20986
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN BULGED AT AFT EDGE OF THE AFT LAV SERVICE PANEL AT STATION 1180, STRINGER 20L TO 21L (FUSELAGE SKIN).  REMOVED CORRODED SECTION OF SKIN AND INNER DOUBLER (AREA PREVIOUSLY WORKED).  INSTALLED NEW INNER DOUBLER AND REPAIR DOUBLER WITH FILLER PER SRM 53-30-3 FIG 3.  (M)
